# SDR DALA2023021401129

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF FUSELAGE DOOR FRAME, STA. 208, OVER LONGERON 11 LH AND LONGERON 15 LH. (CPAX). SUMMARY OF NRC 00394: WEB OF FUSELAGE DOOR FRAME, STA. 208, OVER LONGERON 11 LH AND LONGERON 15 LH WAS REPAIRED PER B717-200 SRM 53-10-15-2R PROCEDURE 1 REPAIR 1. (LP #2623117)
